# SDR DALA2024061906245

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,160 hours, 40,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 2L SLIDE GIRT BAR FELL OUT OF HOLDER. CORRECTIVE ACTION: REINSTALLED GIRT BAR IAW B757 AMM 52-11. OPN CKS OK. (9583562)
